Year 2018, Volume 8, Issue 2, Pages 70 - 82 2018-12-28

Euclidean Curves with Incompressible Canonical Vector Field

Kadri ARSLAN [1] , Yılmaz AYDIN [2] , Eray DEMİRBAŞ [3] , Aziz YAZLA [4]

39 141

In the present study we consider Euclidean curves with incompressible canonical vector fields. We investigate such curves in terms of their curvature functions. Recently, B.Y. Chen gave classification of plane curves with incompressible canonical vector fields. For higher dimensional case we gave a complete classification of Euclidean space curves with incompressible canonical vector fields. Further we obtain some results of the Euclidean curves with incompressible canonical vector fields in -dimensional Euclidean space E4.

Generalized helix, Salkowski curve, Regular curve, Canonical vector field
  • [1] A. T. Ali, Spacelike Salkowski and anti-Salkowski curves with timelike principal normal in Minkowski 3-space, Mathematica Aeterna, 1(2011), 201 - 210.
  • [2] B. Y. Chen, Euclidean submanifolds with incompressible canonical vector field, arXiv:1801.07196v3 [math.DG] 29 Jan 2018.
  • [3] J. W. Bruce, P. J. Giblin, Curves and Singularities, A Geometrical Introduction to Singularity Theory, Second edition, Cambridge University Press, Cambridge, 1992.
  • [4] H. Gluck, Higher curvatures of curves in Euclidean space, Am. Math. Monthly 73 (1966), 699-704.
  • [5] F. Klein and S. Lie, Uber diejenigen ebenenen kurven welche durch ein geschlossenes system von einfach unendlich vielen vartauschbaren linearen Transformationen in sich übergehen, Math. Ann. 4 (1871), 50-84.
  • [6] J. Monterde, Curves with constant curvature ratios, Bull. Mexican Math. Soc. Ser. 3A 13(1) (2007), 177-186.
  • [7] G. Öztürk, K. Arslan and H. H. Hacisalihoglu, A characterization of ccr-curves in R^{m}, Proc. Estonian Acad. Sci. 57(4) (2008), 217-224.
  • [8] G. Öztürk, S. Gürpınar and K. Arslan, A New Characterization of Curves in Euclidean 4-Space E⁴, Bull. Acad. Stiinte a Republicii Moldova Mathematica, 83(2017), 39-50.
  • [9] E. Salkowski, Zur transformation von raumkurven, Math. Ann. 66(4) (1909), 517-557.
Primary Language en
Subjects Engineering
Published Date 2018
Journal Section Table of Contents
Authors

Author: Kadri ARSLAN
Institution: ULUDAĞ ÜNİVERSİTESİ
Country: Turkey


Author: Yılmaz AYDIN
Institution: ULUDAĞ ÜNİVERSİTESİ
Country: Turkey


Author: Eray DEMİRBAŞ
Institution: ULUDAĞ ÜNİVERSİTESİ
Country: Turkey


Author: Aziz YAZLA
Institution: ULUDAĞ ÜNİVERSİTESİ
Country: Turkey


Bibtex @research article { adyusci428516, journal = {Adıyaman University Journal of Science}, issn = {2147-1630}, eissn = {2146-586X}, address = {Adıyaman University}, year = {2018}, volume = {8}, pages = {70 - 82}, doi = {}, title = {Euclidean Curves with Incompressible Canonical Vector Field}, key = {cite}, author = {ARSLAN, Kadri and AYDIN, Yılmaz and DEMİRBAŞ, Eray and YAZLA, Aziz} }
APA ARSLAN, K , AYDIN, Y , DEMİRBAŞ, E , YAZLA, A . (2018). Euclidean Curves with Incompressible Canonical Vector Field. Adıyaman University Journal of Science, 8 (2), 70-82. Retrieved from http://dergipark.org.tr/adyusci/issue/42366/428516
MLA ARSLAN, K , AYDIN, Y , DEMİRBAŞ, E , YAZLA, A . "Euclidean Curves with Incompressible Canonical Vector Field". Adıyaman University Journal of Science 8 (2018): 70-82 <http://dergipark.org.tr/adyusci/issue/42366/428516>
Chicago ARSLAN, K , AYDIN, Y , DEMİRBAŞ, E , YAZLA, A . "Euclidean Curves with Incompressible Canonical Vector Field". Adıyaman University Journal of Science 8 (2018): 70-82
RIS TY - JOUR T1 - Euclidean Curves with Incompressible Canonical Vector Field AU - Kadri ARSLAN , Yılmaz AYDIN , Eray DEMİRBAŞ , Aziz YAZLA Y1 - 2018 PY - 2018 N1 - DO - T2 - Adıyaman University Journal of Science JF - Journal JO - JOR SP - 70 EP - 82 VL - 8 IS - 2 SN - 2147-1630-2146-586X M3 - UR - Y2 - 2019 ER -
EndNote %0 Adıyaman University Journal of Science Euclidean Curves with Incompressible Canonical Vector Field %A Kadri ARSLAN , Yılmaz AYDIN , Eray DEMİRBAŞ , Aziz YAZLA %T Euclidean Curves with Incompressible Canonical Vector Field %D 2018 %J Adıyaman University Journal of Science %P 2147-1630-2146-586X %V 8 %N 2 %R %U
ISNAD ARSLAN, Kadri , AYDIN, Yılmaz , DEMİRBAŞ, Eray , YAZLA, Aziz . "Euclidean Curves with Incompressible Canonical Vector Field". Adıyaman University Journal of Science 8 / 2 (December 2018): 70-82.